# SDR DALA2016080605854

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 68,609 hours, 51,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION OF APB SPLICE, FOUND LT SPLICE LOCATION BETWEEN LONGERONS 26-27L WITH 2-4 FASTENER CONFIGURATION.  MARKED SPLICE LINE ON APB SKIN.  REPAIRED IAW PRI 549408-14 REV 0 AND COMPLIED WITH ERA 549408-14 REV ORIG.
